| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -10.50/2.5/090 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2024.The lens had tore as it came out of the injector.Intraoperatively the lens was removed.